# SDR UPS05445142

- Difficulty date: July 26, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: M/D
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 1980-2000 S20-22L WINDOW FORGING MATTING SURFACE SKIN FOUND CORROSION DUE FORGING REMOVED.  CORROSION BLEND OUT 0.022" X 1.5" X 3" EXCEED SRM 53-30-01 FIG 1 LIMITS.   M/D BS 1983 LT WINDOW CUTOUT DOUBLER CORROSION REPAIRED AS PER HX RS R53-61-35356 & UPS ENGINEERING FILE 747-53-20276.
